# SDR AALA20100916MIA03

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 38,430 hours, 5,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY OVERHEAD EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR MID GALLEY OVERHEAD EMERGENCY LIGHT.  OPS CHECKED NORMAL.
